I Stop Taking Diane Pills And Got Irregular Periods

Updated



Conversation Starter

sofia Says:
via mobile

Hi its my first time to use contraceptive. i took diane pills for ONLY a month last december but i've been spotting the whole time while taking pills so i decided not to take it the next month. Last january 5 i got my period then after 2 weeks january 27, i bleed again.but nothing in Febuary, & now its almost 2nd week of March, but im still not getting my period.should i be worried?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

taking regestrone tablet every month because of irregular periods
Hi, I was married on 24th jun 2012. I have irregular periods from that time itself. Know I m taking doc consultation n s... 3 replies
Stop taking diane 35 pills
I didnt go to doctor for consultation. I just started taking diane 35 right away last january 23 on the 1st day of my pe... 11 replies
after stoping mala n irregular periods
I am using mala n pills since 2 years i stop pils after 2 months periods came after 50 days finish stil period not comin... 1 reply
after stop Krimson35 ,periods become irregular,what i do?
hai, i am 23 yr old female,i have a problem of hair growth,after consulting Dr he prescribed me the tablet krimson 35.Be... 1 reply
irregular bowel movement when taking pills
I'm 21 at nagtake ako ng althea pills on the 8th day from the 1st day if my menstruation, starting last thursday at ...
yamini LS tablet irregularities in taking the pills
I am taking Yamini LS for birth control 28 days .. this is my 3rd month and in this week i often forget to take the pill...
Done taking the diane-35 (21 pills) and still no menstruation
Hi there! My menstruation is irregular and i just started taking up diane35 as prescribed by my gyne. I'm done takin... 5 replies
Irregular periods and famynor
Hi there! I went to the clinic 21 days ago, because I have irregular periods and I was given famynor and I am told to st... 1 reply
irregular periods and pregnancy
I have PCOS. My weight is 56kg. My age is 19. Dr suggest me to have deviry. After eating this I had my periods. Dr said ...
Irregular Periods and how to get pregnant
i need to find out how to in crease my chances of getting pregnant ## my wife taken novelone from 2 years but last three... 4 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 March 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA